# SDR 2007UALA04420

- Difficulty date: October 26, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N379UA
- Make and model: Boeing 737322
- Aircraft serial: 24654
- Aircraft time: 49,913 hours, 34,362 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2620 · Extinguishing System
- Part: Control Panel
- Condition: Faulty
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CARGO FIRE DET SYSTEM 1ST BOTTLE ARMED GREEN LIGHT IS ILLUM.  ARM SWITCH IS AUTO.  SYSTEM TEST OK.   REPLACED CARGO FIRE CONTROL PANEL- ALL INDICATIONS ARE NORMAL.
